# SDR ASOA05587

- Difficulty date: July 7, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CO-PILOTS BULKHEAD WEB AT FS 280 WAS FOUND TO BE CRACKED BEYOND LIMITS APPROXIMATELY TWO INCHES OUTBOARD OF RBL 9.  MAINTENANCE IS REPAIRING THE CO-PILOTS BULKHEAD WEB AT FS 280 OUTBOARD OF RBL 9 IAW BOMBARDIER REO 601R-53-11-627.  (M)
